MathSciNet Relay Station
MathSciNet bibliographic data
MR1813454 70F07 (34C25 37J45 70F05 70H12)
Long, Yiming; Zhang, Shiqing Geometric characterizations for variational minimization solutions of the 3-body problem. Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 4, 579–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement